# SDR UALA2013051703440

- Difficulty date: May 16, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 86,691 hours, 13,751 cycles
- Engine: Pwa PW4060
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 2156604A
- Part serial: 9357A
- Condition: No Test
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EQUIPMENT COOLING TEST, SMOKE LIGHT ON P5 AND EICAS ADVSRY MESSAGE FAILS TO APPEAR DURING TEST.   REPLACED E&E SMOKE DETECTOR, CHECKED OK, IAW MM.
